# SDR 2012FA0000236

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N282MK
- Make and model: Piper PA-28-161
- Aircraft serial: 2842188
- Aircraft time: 6,552 hours
- Engine: Lyc O320D3G
- Engine time: 2,337 hours
- Propeller: Snsnch 74DM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3512220
- Part serial: AWI100056
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE NOSE GEAR TUBE ADJACENT TO A WELD ON A SUPPORT TUBE.
